Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

ADHD, depression, aggression, anxiety, back and hip pain. Taking vyvanse. Cure for symptoms?

My daughter has been taking vyvanse for 3 yrs to treat ADHD . (30 mg per day) She is experiencing major depression , aggression and anger issues, anxiety, major back and hip problem. From the research I ve done, it looks like these symptoms are likely vyvanse related. What is the best and safest way to wean a teenager off of vyvanse?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is not advisable to make treatment decisions without a proper evaluation and advise of a doctor. Though Vyvanse has been known to cause psychological side effects, you can never be sure if her depression and anxiety are co-existing or underlying her other ADHD symptoms. Moreover, stopping Vyvanse can lead to an increase of her ADHD symptoms and this issue needs to ne tackled. So, I would advise you to arrange for a consultation with a psychiatrist for a detailed evaluation and planning further treatment options.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor